MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT,SEMI, US ENG/LA ESP, CPRD; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT,SEMI, US ENG/LA ESP, CPRD; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number G5S-80C
Medical Device Problem Codes High impedance (1291); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device did not detect the attached electrode pads and failed for high impedance.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
The device and three sets of g5 adult electrode pads (one with lot# 230309-09 and two with lot# 230619-04) were returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The electrode pads were recieved opened and stuck together.All three sets of pads passed continuity testing and were able to provide an ecg signal and shock into an analyzer.The device was put through extensive testing without duplicating the report.An internal inspection of the device found no discrepancies.Review of the device log found no evidence of the report.There are no errors present before or during the patient event.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.An error 505 does not affect the device's ability to be used clinically.This does not meet our criteria for reportability.
 
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference sections d1 updated, d4 catalog # removed, d4 primary udi # updated.

Brand Name
POWERHEART G5 KIT,SEMI, US ENG/LA ESP, CPRD
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key18170179
Report Number2112020-2023-01050
Device Sequence Number15366770
Product Code MKJ
UDI-Device Identifier00812394021307
UDI-Public(01)00812394021307(21)D00000196981
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5S-80C
Device Catalogue NumberG5S-80C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/02/2023
Not provided
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date12/18/2023
12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown